# SDR 04012006A

- Difficulty date: March 21, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 21,762 hours, 33,361 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Conduit
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM STICKS, STOPS AT 1 1/2 UNITS LEFT TRIM.  FOUND RUDDER TRIM CONDUIT UNDER SEAT 7A AND 8A BROKEN.  INSTALLED CABLE BLOCKS ON RUDDER TRIM CABLES, DISCONNECTED RUDDER TRIM CABLE TURNBUCKLE.  CABLE TENSION ADJUSTED AND CHECKED GOOD IAW 27-20-07.
